Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 5, 2015, 4:21 PM CST for Adair County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 4:21 PM CST (22:21 UTC)
- Expired
- Nov 5, 2015, 4:45 PM CST
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811
WWUS84 KTSA 052221
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015
ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...
AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS... STILWELL...
LINCOLN... WESTVILLE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... WATTS...
OAKS... LEACH...
ADAIR STATE PARK... PROCTOR...
SCRAPER... CINCINNATI...
ELDON... CHRISTIE...
COOKSON... MARYETTA...
BARON... WEST SILOAM SPRING...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
3587 9482 3616 9505 3616 9501 3618 9501
3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 5, 2:10 PM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Nov 5, 2:10 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 210 PM CST THU NOV 5 2015 .DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 60 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 50 0 0 0 MIO 47 62 38 60 / 50 0 0 0 F10 51 66 43 62 / 30 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Nov 5, 1:04 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 104 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CST THU NOV 5 2015 ...ELEVATED POTENTIAL FOR SEVERE STORMS THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8PM ACROSS ALL OF EASTERN OKLAHOMA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON AND EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON AND EVENING. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR THE DRY LINE ACROSS CENTRAL OKLAHOMA...AND SPREAD TOWARD THE NORTHEAST THROUGH THE AFTERNOON...AND INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THIS EVENING. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL POSSIBLE. INSTABILITY REMAINS MARGINAL...BUT STRONG DEEP LAYER SHEAR COULD CAUSE A COUPLE OF THE STORMS TO ROTATE AND PRODUCE A TORNADO OR TWO. A LIMITED TORNADO THREAT EXISTS ACROSS ALL THE FORECAST AREA...HOWEVER THE BEST CHANCE WILL BE ACROSS THE SOUTHEAST. LOCALLY HEAVY RAINFALL COULD ALSO BECOME A CONCERN...MAINLY ACROSS SOUTHEAST OKLAHOMA AND INTO WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. 16
In the hours before
Special weather statement, Nov 5, 2:05 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CST THU NOV 5 2015
OKZ065-052030-
OKFUSKEE OK-
205 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE COUNTY UNTIL 230
PM CST...
AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CROMWELL...MOVING NORTHEAST AT 50 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... OKFUSKEE...
BOLEY... BEARDEN...
CASTLE... CLEARVIEW...
PHAROAH... MASON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND
230.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3564 9625 3564 9621 3560 9619 3556 9619
3555 9616 3539 9609 3529 9633 3529 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3541 9654 3539 9654
3540 9657 3543 9660
TIME...MOT...LOC 2005Z 237DEG 42KT 3540 9648Special weather statement, Nov 5, 2:09 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 209 PM CST THU NOV 5 2015 OKZ056-057-061-052030- ROGERS OK-CRAIG OK-NOWATA OK- 209 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS... SOUTHEASTERN NOWATA AND SOUTHERN CRAIG COUNTIES UNTIL 230 PM CST... AT 209 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF NEW ALLUWE...MOVING NORTHEAST AT 65 MPH. WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... VINITA... CHELSEA... NEW ALLUWE... WHITE OAK... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 287 AND 288. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3651 9541 3666 9553 3684 9518 3667 9507 TIME...MOT...LOC 2009Z 238DEG 55KT 3664 9538
Special weather statement, Nov 5, 3:18 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 318 PM CST THU NOV 5 2015 OKZ061-062-067-052145- ROGERS OK-WAGONER OK-MAYES OK- 318 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES UNTIL 345 PM CST... AT 316 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONETA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EAST BROKEN ARROW... OWETA... INOLA... ONETA... MAZIE... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3593 9572 3607 9576 3629 9544 3608 9534 TIME...MOT...LOC 2116Z 234DEG 41KT 3601 9570
Special weather statement, Nov 5, 3:36 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 336 PM CST THU NOV 5 2015 OKZ061-062-052200- ROGERS OK-MAYES OK- 336 PM CST THU NOV 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR MAYES AND SOUTH EAST ROGERS COUNTIES UNTIL 400 PM CST... AT 335 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF CHOUTEAU...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PRYOR CREEK... CHOUTEAU... INOLA... LOCUST GROVE... SALINA... LANGLEY... SPAVINAW... DISNEY... HOOT OWL... SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY... ROSE... CHEROKEE STATE PARK... STRANG... SNOWDALE STATE PARK... MAZIE... MURPHY... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3648 9501 3621 9501 3607 9533 3618 9554 TIME...MOT...LOC 2135Z 240DEG 48KT 3615 9540
Special weather statement, Nov 5, 4:18 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CST THU NOV 5 2015
ARZ001-OKZ063-052300-
BENTON AR-DELAWARE OK-
418 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 500 PM CST...
AT 417 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JAY...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY... GROVE...
GRAVETTE... MAYSVILLE...
SULPHUR SPRINGS... ZENA...
LAKE EUCHA STATE PARK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3650 9462 3650 9429 3626 9484 3648 9497
3665 9462
TIME...MOT...LOC 2217Z 240DEG 49KT 3641 9480Special weather statement, Nov 5, 4:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015
ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...
AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS... STILWELL...
LINCOLN... WESTVILLE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... WATTS...
OAKS... LEACH...
ADAIR STATE PARK... PROCTOR...
SCRAPER... CINCINNATI...
ELDON... CHRISTIE...
COOKSON... MARYETTA...
BARON... WEST SILOAM SPRING...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
3587 9482 3616 9505 3616 9501 3618 9501
3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:36 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 5, 10:54 AM CST | Special Weather Statement | TSA | Pawnee | 36 min |
| Nov 5, 11:16 AM CST | Special Weather Statement | TSA | Osage | 44 min |
| Nov 5, 11:28 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 32 min |
| Nov 5, 11:45 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 45 min |
| Nov 5, 12:08 PM CST | Special Weather Statement | TSA | Pawnee | 52 min |
| Nov 5, 12:29 PM CST | Special Weather Statement | TSA | Nowata | 16 min |
| Nov 5, 12:43 PM CST | Special Weather Statement | TSA | Washington | 32 min |
| Nov 5, 12:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 38 min |
| Nov 5, 1:17 PM CST | Special Weather Statement | TSA | Creek | 43 min |
| Nov 5, 1:30 PM CST | Special Weather Statement | TSA | Craig | 30 min |
| Nov 5, 1:35 PM CST | Special Weather Statement | TSA | Rogers | 25 min |
| Nov 5, 2:05 PM CST | Special Weather Statement | TSA | Okfuskee | 25 min |
| Nov 5, 2:09 PM CST | Special Weather Statement | TSA | Craig | 21 min |
| Nov 5, 2:20 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 25 min |
| Nov 5, 2:28 PM CST | Tornado Warning | TSA | Okfuskee, Okmulgee | 32 min |
| Nov 5, 2:39 PM CST | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 36 min |
| Nov 5, 2:44 PM CST | Tornado Warning | TSA | Muskogee, Okfuskee, Okmulgee | 31 min |
| Nov 5, 2:59 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 18 min |
| Nov 5, 3:06 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 54 min |
| Nov 5, 3:18 PM CST | Special Weather Statement | TSA | Wagoner | 27 min |
| Nov 5, 3:36 PM CST | Special Weather Statement | TSA | Mayes | 24 min |
| Nov 5, 3:42 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 48 min |
| Nov 5, 3:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 23 min |
| Nov 5, 4:14 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg | 31 min |
| Nov 5, 4:18 PM CST | Special Weather Statement | TSA | Delaware | 42 min |
| Nov 5, 4:35 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 25 min |
| Nov 5, 4:40 PM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware | 35 min |
| Nov 5, 4:46 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 29 min |
| Nov 5, 4:56 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 34 min |
| Nov 5, 5:28 PM CST | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 47 min |
| Nov 5, 5:50 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 40 min |
| Nov 5, 4:54 PM CST | Severe Thunderstorm Warning | TSA | Benton | 36 min |
| Nov 5, 5:10 PM CST | Special Weather Statement | TSA | Washington | 35 min |
| Nov 5, 5:37 PM CST | Special Weather Statement | TSA | Carroll, Madison | 38 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.